# SDR SWIA200718501

- Difficulty date: July 20, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 32,900 hours, 27,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3865 - MAIN CABIN DOOR DOES NOT OPEN FREELY.  REPLACED AFT PAX DOOR STRUT IAW AMM 52-11-17, PN: 601R31911-9.
